# SDR SWAA2024040559325

- Difficulty date: March 5, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 40,322 hours, 18,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT INTERCOSTAL BRACKET ATTACH CRAKED AT STA 500H AFT SIDE UNDER 'Z' CHANNEL.<[01] REMOVED AND REPLACED AT FORWARD CARGO COMPARTMENT INTERCOSTAL CLIP FROM STA 500H AFT SIDE UNDER 'Z' CHANNEL PER REF SRM 51-40-02-0G-0;[02] VERIFIED STEP # 1
